# SDR USAA2010090791927

- Difficulty date: September 6, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6517684133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q4 - MAJOR REPAIR - CRACK ON DOUBLER OF DOOR STOP FITTING ON WEB OF FRAME BS 303.9, S16L.  REPAIRED DOUBLER OF DOOR STOP FITTING ON WEB OF FRAME BS 303.9, S16L IAW ENGINEERING ORDER 5311-01025.
